MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/9 GREY

T:90¿ INFUSION SET; INSET II 60/9 GREY
Lot Number 5183245
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the site got removed during the night due to an adhesive issue.She was ill and woke up in the morning, throwing up and with high blood glucose level.Subsequently, she was taken to the emergency room where she received fluids via intravenous route and insulin drip as corrective treatment.After spending few hours in the emergency room, the patient was transferred to intensive care unit due to diabetic ketoacidosis.She had ketone level which the health care professional assessed as dangerous/life threatening.She received fluids via intravenous route and insulin drip, which resolved the issue.There was no permanent damage to the patient.She was hospitalized for 2 days.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/9 GREY
MDR Report Key8534912
Report Number3003442380-2019-01218
Device Sequence Number400517
Product Code FPA
UDI-Device Identifier05705244004450
UDI-Public05705244004450
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5183245
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1